Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 5, Pages 977–999 (Mi izv2455)  

This article is cited in 2 scientific papers (total in 2 papers)

Commutative products of linear $\Omega$-algebras

M. S. Burgin


Abstract: In this paper we study $\mathbf P$-products of $\Omega$-algebras which are linear over some field. We characterize the subalgebras of the $\mathbf P$-products for the case when $\mathbf P$ consists of zero order commutative identities, and the subalgebra belongs to the manifold $\mathfrak M_{\mathbf P}$. We investigate the question of the structure of an arbitrary subalgebra of the $\mathbf P$-product, as well as some cases of $\mathbf P$-products for commutative identities of nonzero order. We look into the possibility of $\mathbf P$-decomposing a linear $\Omega$-algebra from an arbitrary manifold $\mathfrak M_{\mathbf S}$ and give necessary conditions for this.

Full text: PDF file (2746 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:5, 979–999

Bibliographic databases:

UDC: 519.4
MSC: 15A27, 08A30, 15A24
Received: 02.12.1969

Citation: M. S. Burgin, “Commutative products of linear $\Omega$-algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 34:5 (1970), 977–999; Math. USSR-Izv., 4:5 (1970), 979–999

Citation in format AMSBIB
\Bibitem{Bur70}
\by M.~S.~Burgin
\paper Commutative products of linear $\Omega$-algebras
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 5
\pages 977--999
\mathnet{http://mi.mathnet.ru/izv2455}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279019}
\zmath{https://zbmath.org/?q=an:0206.32304}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 5
\pages 979--999
\crossref{https://doi.org/10.1070/IM1970v004n05ABEH000941}


Linking options:
  • http://mi.mathnet.ru/eng/izv2455
  • http://mi.mathnet.ru/eng/izv/v34/i5/p977

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Burgin, V. A. Artamonov, “Some properties of subalgebras in varieties of linear $\Omega$-albebras”, Math. USSR-Sb., 16:1 (1972), 69–85  mathnet  crossref  mathscinet  zmath
    2. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:121
    Full text:43
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021